# SDR DL76G020410

- Difficulty date: April 5, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 9,219 hours, 1,497 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Access Door
- Condition: Missing
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

AFTER LEVEL LOUD BANG HEARD BY FLIGHT CREW FOLLOWED BY AIRFRAME VIBES.  FLIGHT RETURNED TO ATL WHERE MTC FOUND BOTH APU ACCESS DOORS MISSING.  ITEM UNDER INVESTIGATION.
